# SDR CA120914007

- Difficulty date: September 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Engine: Rroyce RB211TRENT77
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OVERWEIGHT LANDING ON ACCOUNT OF AIRBORNE RETURN DUE TO NR 1 PACK FAILURE, APPROXIMATE LANDING WEIGHT 212,000 KGS.  PFR SHOWS NO FAULT.  PACK 1 OPERATED ON GROUND NO EXHAUST AIR OBSERVED-PACK 1 OVHT WARNING WAS ON AFTER 2 MINUTES.  ECS GROUND REPORT SHOW PACK 1, AIR CYCLE MACHINE FAULT.  PACK 1 CONSIDERED INOPERATIVE.  PACK 2 OPERATED ON GROUND NO ACRID FUMES AND FAULT OBSERVED.
